Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 100, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 4, 2021, 1:10 PM EDT for Orange County, Spotsylvania County, City of Fredericksburg, Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2021, 1:10 PM EDT (17:10 UTC)
- Expired
- Jun 4, 2021, 1:46 PM EDT
- In force
- 36 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Fredericksburg, VA, Orange County, VA, Spotsylvania County, VA
The radar
The Sterling radar (KLWX), 74 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
598
WUUS51 KLWX 041710
SVRLWX
VAC137-177-630-041800-
/O.NEW.KLWX.SV.W.0100.210604T1710Z-210604T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
110 PM EDT Fri Jun 4 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Northeastern Orange County in central Virginia...
The City of Fredericksburg in central Virginia...
Central Spotsylvania County in central Virginia...
* Until 200 PM EDT.
* At 110 PM EDT, a severe thunderstorm was located 13 miles southeast
of Culpeper, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Fredericksburg, Massaponax, Spotsylvania, Falmouth, Mine Run,
Rhoadesville, Parker, Verdiersville, Burr Hill, Locust Grove,
Snell, Flat Run, Alsop, Gold Dale, Chancellorsville, Logan, Post
Oak, Dunavant, Lake Of The Woods and Cookstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3824 7797 3838 7791 3838 7783 3836 7778
3838 7779 3839 7777 3836 7770 3838 7764
3836 7764 3837 7763 3836 7761 3833 7760
3835 7757 3831 7753 3833 7751 3831 7746
3830 7746 3809 7754
TIME...MOT...LOC 1710Z 286DEG 16KT 3831 7785
HAIL...1.00IN
WIND...60MPH
$$
RCM3 follow-up statements
162
WWUS51 KLWX 041722
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
122 PM EDT Fri Jun 4 2021
VAC137-177-630-041800-
/O.CON.KLWX.SV.W.0100.000000T0000Z-210604T1800Z/
Orange VA-City of Fredericksburg VA-Spotsylvania VA-
122 PM EDT Fri Jun 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EAST CENTRAL ORANGE AND CENTRAL SPOTSYLVANIA COUNTIES AND THE
SOUTHERN CITY OF FREDERICKSBURG...
At 122 PM EDT, a severe thunderstorm was located 11 miles northwest
of Spotsylvania, or 16 miles west of Fredericksburg, moving southeast
at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Fredericksburg, Massaponax, Spotsylvania, Mine Run, Parker, Locust
Grove, Snell, Alsop, Gold Dale, Chancellorsville, Logan, Post Oak and
Cookstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3828 7790 3834 7783 3832 7766 3831 7753
3830 7746 3809 7754
TIME...MOT...LOC 1722Z 304DEG 18KT 3827 7778
HAIL...1.00IN
WIND...60MPH
$$
RCM667
WWUS51 KLWX 041735
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
135 PM EDT Fri Jun 4 2021
VAC137-630-041745-
/O.CAN.KLWX.SV.W.0100.000000T0000Z-210604T1800Z/
Orange VA-City of Fredericksburg VA-
135 PM EDT Fri Jun 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ORANGE AND THE
SOUTHERN CITY OF FREDERICKSBURG IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.
LAT...LON 3822 7775 3829 7773 3829 7765 3827 7754
3826 7747 3815 7752 3812 7753
TIME...MOT...LOC 1735Z 286DEG 16KT 3825 7771
$$
VAC177-041800-
/O.CON.KLWX.SV.W.0100.000000T0000Z-210604T1800Z/
Spotsylvania VA-
135 PM EDT Fri Jun 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR CENTRAL SPOTSYLVANIA COUNTY...
At 135 PM EDT, a severe thunderstorm was located 7 miles northwest of
Spotsylvania, or 12 miles west of Fredericksburg, moving east at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Massaponax, Spotsylvania and Alsop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 7775 3829 7773 3829 7765 3827 7754
3826 7747 3815 7752 3812 7753
TIME...MOT...LOC 1735Z 286DEG 16KT 3825 7771
HAIL...1.00IN
WIND...60MPH
$$
RCM443
WWUS51 KLWX 041746
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
146 PM EDT Fri Jun 4 2021
VAC177-041756-
/O.CAN.KLWX.SV.W.0100.000000T0000Z-210604T1800Z/
Spotsylvania VA-
146 PM EDT Fri Jun 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SPOTSYLVANIA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.
LAT...LON 3822 7775 3829 7773 3829 7765 3827 7754
3826 7747 3815 7752 3812 7753
TIME...MOT...LOC 1745Z 286DEG 16KT 3824 7765
$$
RCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:45 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 4, 9:45 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 945 AM EDT Fri Jun 4 2021 .SYNOPSIS... A trough of low pressure will cross the area today. Expansive high pressure off the southeast coast will dominate the weather for this weekend through the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... 9:45 AM UPDATE: A few showers currently rolling across eastern WV into northern MD. Additionally a lingering heavy shower or two over southeastern MD into the Chesapeake Bay. Once those move out, should be mostly dry before the potential thunderstorm activity later this afternoon, which is outlined in further detail below in the previous discussion. Additionally, any fog that was around seems to have dissipated, and low clouds are doing the same as drier air pushes into the region aloft. PREVIOUS DISCUSSION: Today, a shortwave trough will quickly approach the region from the Ohio Valley. A decaying front/surface trough will likewise cross the area with a wind shift from south to west. Guidance indicates early morning cloud cover may be able to break up a bit. With dew points in the mid to upper 60s, CAPE values will near or exceed 1000 J/kg, especially east of the Blue Ridge. As the trough axis enters this area by early afternoon, thunderstorms are expected to develop. Models are in incredible agreement of a cluster of storms developing in the north central Virginia piedmont before racing across the Fredericksburg and lower Potomac areas. That's not to say showers/storms won't be possible elsewhere along the I-95 corridor...just worth pointing out this trend. The best wind fields will be departing the area, but there may be enough shear (around 30 kt) to help these storms organize and produce a strong to damaging wind threat. The departure of the upper trough and overall weakening of forcing should preclude a more widespread threat, but mesoscale trends will need to be monitored. Heavy rainfall will also be possible, but the speed of the storms should limit the flood threat. A few showers and storms could approach the Appalachians along a weaker trough, but these are expected to be weaker and more sparse. High temperatures will reach the lower to mid 80s with 70s in the higher elevations. Any showers and storms should depart by early evening with mostly clear skies prevailing overnight. A few patches of fog could form in the western valleys. Temperatures and humidity will be a touch lower behind the trough, with lows ranging from the mid 50s to mid 60s. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Bermuda high pressure will take control of the weather this weekend. Zonal flow on Saturday will be give way to building upper level ridging as a trough dives into the Pacific northwest. Deeper/richer moisture will have been shunted to the deep south and will take a few days to return northward, so dry weather should prevail through the weekend. A stray shower could near the far southwest CWA on Sunday, but have left the forecast dry for now. Some mid level clouds could cross the area at times, but there should be plenty of sunshine. High temperatures will rapidly respond into the upper 80s/lower 90s on Saturday, with 90s a bit more common Sunday. Dew points (humidity) will remain moderate for this time of year Saturday, but start inching up Sunday. Expect lows mainly in the 60s with some lower 70s. && .LONG TERM /MONDAY THROUGH THURSDAY/... A Bermuda high will remain situated off the eastern seaboard Monday through the later parts of next week with an upper level ridge becoming more pronounced over the Northern Plains. A backdoor front will approach from the north and become stalled somewhere north of the region next week. Our region will remain on the warm side of the frontal boundary and combined with the high sitting off-shore will lead to continued advection of warm and moist air from the Gulf of Mexico. Upper level disturbances moving over the ridge may drop down into our region and combine with warm and humid conditions to bring continued chances for showers and thunderstorms next week mainly during peak heating periods. It looks like shear will be limited which should limit the threat for any strong to severe thunderstorms to form next week but there remains some uncertainty especially on the location of the stalled front. The main story for next week will be the potential multiple days of 90+ temperatures which combined with increase humidity may lead to heat indexes in the 95 to 100 range. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... Lower CIGs/VSBYs have generally started to lift/burn off across the region. So, have generally adjusted TAFs to account for that. Some clusters of showers are also drifting about but likely won't reduce conditions much further. MRB has been experiencing variable fog which will dissipate after sunrise. Breaks in the clouds later this morning will give way to additional shower and thunderstorm development early this afternoon. The Washington metro will have the highest chance of a storm, though many models keep the worst to the south of the TAF sites. Strong winds and heavy rain could accompany any storm. After this trough of low pressure passes, winds will shift to the west and VFR conditions will prevail into tonight. Over the weekend, high pressure will take control with VFR conditions and light south winds. Light winds mainly out of the south to southwest along with VFR conditions are expected at this time for next week. && .MARINE... Aside from a brief heavy shower or thunderstorm in the next hour or so over the central Bay, winds have fallen below SCA criteria, so that SCA was dropped earlier this morning. Thunderstorms will be possible this afternoon which could warrant SMWs due to strong winds. After the responsible trough axis crosses, winds will shift to the west tonight. A brief gust or two near SCA criteria could occur on the northern part of the bay Saturday morning, but overall light winds are expected over the weekend. As winds become southerly due to high pressure offshore, channeled flow on the bay could approach SCA levels Saturday and Sunday evenings, but looks most likely to remain below criteria at this time. Light winds out of the south to south west are expected over the waters next week. SubSCA conditions are expected at this time. && .TIDES/COASTAL FLOODING... Light southerly winds will lead to elevate anomalies through the early parts of this weekend. Some of our tidal sites will likely reach action stage over the next few tidal cycles but minor flooding is not expected at this time. Winds will become more southwesterly this weekend which should push water away from our Chesapeake Bay sites but may lead to elevated water levels on the Tidal Potomac. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...ADS NEAR TERM...ADS/CJL SHORT TERM...ADS LONG TERM...JMG AVIATION...ADS/CJL/JMG MARINE...ADS/CJL/JMG TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Jun 4, 1:08 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 108 PM EDT Fri Jun 4 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-051715- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 108 PM EDT Fri Jun 4 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect this afternoon for southern Maryland and the Fredericksburg area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-051715- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 108 PM EDT Fri Jun 4 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect this afternoon for Orange County in central Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-051715- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 108 PM EDT Fri Jun 4 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CJL
In the hours before
Local storm report, Jun 4, 7:33 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
733 AM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM FLOOD PORT DEPOSIT 39.61N 76.12W
06/03/2021 CECIL MD 911 CALL CENTER
NORTH MAIN STREET CLOSED DUE TO FLOODING IN PORT
DEPOSIT.
&&
EVENT NUMBER LWX2104241
CPBLocal storm report, Jun 4, 7:36 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
736 AM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FLOOD 1 SW WOODLAWN 39.62N 76.10W
06/03/2021 CECIL MD 911 CALL CENTER
BURLIN ROAD CLOSED DUE TO FLOODING NEAR JACOB TOME
MEMORIAL HIGHWAY.
&&
EVENT NUMBER LWX2104242
CPBLocal storm report, Jun 4, 10:09 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1009 AM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 3 NW LONG GREEN 39.51N 76.56W
06/03/2021 BALTIMORE MD 911 CALL CENTER
CONCENTRATION OF TREE DAMAGE ALONG OVERSHOT COURT.
COUNTY 911 ESTIMATES DOZENS OF TREES DAMAGED.
&&
EVENT NUMBER LWX2104243
CPBLocal storm report, Jun 4, 11:27 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1127 AM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 2 ENE BEL AIR 39.54N 76.32W
06/03/2021 HARFORD MD 911 CALL CENTER
A FEW TREES BLEW DOWN ON CHEROKEE LANE.
&&
EVENT NUMBER LWX2104244
CPBLocal storm report, Jun 4, 11:36 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1136 AM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG 2 ESE BEL AIR 39.52N 76.31W
06/03/2021 HARFORD MD 911 CALL CENTER
A COUPLE TREES BLEW DOWN ON PATTERSON MILL ROAD.
&&
EVENT NUMBER LWX2104245
CPBLocal storm report, Jun 4, 12:31 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1231 PM EDT FRI JUN 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 3 WSW CHURCHVILLE 39.55N 76.29W
06/03/2021 HARFORD MD 911 CALL CENTER
STRUCTURAL DAMAGE TO A GARAGE AND FIVE TREES DOWN IN
THE 2000 BLOCK OF CHURCHVILLE ROAD.
&&
EVENT NUMBER LWX2104246
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:10 PM EDT | Special Marine Warning | LWX | 111 min | |
| Jun 4, 12:33 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William | 42 min |
| Jun 4, 12:36 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 39 min |
| Jun 4, 12:39 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Orange | 51 min |
| Jun 4, 12:57 PM EDT | Special Marine Warning | LWX | 93 min | |
| Jun 4, 1:41 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 1:50 PM EDT | Special Marine Warning | LWX | 85 min | |
| Jun 4, 2:32 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jun 4, 3:06 PM EDT | Special Marine Warning | LWX | 39 min | |
| Jun 4, 3:23 PM EDT | Special Marine Warning | LWX | 85 min | |
| Jun 4, 3:36 PM EDT | Special Marine Warning | LWX | 24 min | |
| Jun 4, 3:44 PM EDT | Special Marine Warning | LWX | 54 min | |
| Jun 4, 3:51 PM EDT | Special Marine Warning | LWX | 39 min | |
| Jun 4, 4:13 PM EDT | Special Marine Warning | LWX | 50 min | |
| Jun 4, 5:59 PM EDT | Special Marine Warning | LWX | 91 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.